# SDR COMA9910061

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 18,186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK 5320-252-04E ON A 2000 FLIGHT CYCLE INSPECTION, FOUND AFT EXIT PIN RECEPTACLES TO BE CORRODED BETWEEN RECEPTACLES AND FLOOR ANGLE.  REMOVED FLOOR ANGLE AND PIN RECEPTACLES AND REPLACED WITH SERV UNITS IAW EMB-120-SRM.
